# SDR CA120607006

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Part number: 1172122
- Condition: Burned
- Location: Galley Area
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

(CAN) HAVE JUST ATTENDED THE SUBJECT ACFT AFTER THE CREW REPORTED A BURNING ODOR FROM THE GALLEY AREA.  UPON INVESTIGATION A SMALL HOLE HAD BEEN BURNED IN THE CARPET ADJACENT TO THE SINK AREA. THE CARPET HAS BEEN REMOVED AND THE CAUSE OF THE ISSUE HAS BEEN IDENTIFIED AS THE GALLEY FLOOR HEATER MATERIAL.  IT HAS ALSO DAMAGED THE FLOORBOARD UNDERNEATH TO THE EXTENT THAT THE TOP LAYER OF COMPOSITE HAS BEEN BURNED THROUGH.  THE HEATER MATERIAL IS SUPPLIED WITH 110VAC FROM THE UTILITY BUS AND HAS ITS OWN 5 AMP CIRCUIT BREAKER THAT DID NOT TRIP.  TESTED THE BREAKER AND IT IS NOT WELDED AND FUNCTIONS CORRECTLY.  SUBMITTED TO ACFT MFG A REO NR 604-53-20-053 AUTHORISED REPAIR.  SYS DEACTIVATED. 100 HR REPAIR LIMIT WITH AN INSPECTION AT 50 HOURS.
